# SDR SWAA2014121635067

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 49,964 hours, 29,018 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 120.30, 10 INCHES FWD OF THE REAR SPAR.  REPAIRED SKIN IAW SRM.
